| Model Number |
8403X |
| Medical Device Problem Codes |
Device Handling Problem (3265); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the c-mac connecting cable has a loose contact.No negative impact in state of health reported.
Additional Manufacturer Narrative
Investigation: the technical inspection confirmed the fault description reported by the customer.The following faults were identified: · loose connection on the cable the cause of the fault described by the customer and our technical investigation revealed that the cable was bent too sharply due to improper use during preparation or application, or possibly a device tower was driven over the cable, damaging the cable and causing a loose connection.Should new or additional relevant information become available, we will resume the investigation accordingly.The event is filed under internal karl storz complaint id: (b)(4).